首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
PERFECT FRECHET SPACES
被引:18
|
作者
:
DUBINSKY, E
论文数:
0
引用数:
0
h-index:
0
DUBINSKY, E
机构
:
来源
:
MATHEMATISCHE ANNALEN
|
1967年
/ 174卷
/ 03期
关键词
:
D O I
:
10.1007/BF01360717
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:186 / &
相关论文
共 50 条
[1]
A NEW CLASS OF PERFECT FRECHET SPACES
COBOS, F
论文数:
0
引用数:
0
h-index:
0
COBOS, F
[J].
MATHEMATISCHE NACHRICHTEN,
1985,
120
: 203
-
216
[2]
CONCERNING PERFECT FRECHET SPACES AND DIAGONAL TRANSFORMATIONS
CROFTS, G
论文数:
0
引用数:
0
h-index:
0
CROFTS, G
[J].
MATHEMATISCHE ANNALEN,
1969,
182
(01)
: 67
-
&
[3]
An α4, not Frechet product of α4 Frechet spaces
Costantini, C
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Turin, Dipartimento Matemat, I-10123 Turin, Italy
Costantini, C
Simon, P
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Turin, Dipartimento Matemat, I-10123 Turin, Italy
Simon, P
[J].
TOPOLOGY AND ITS APPLICATIONS,
2000,
108
(01)
: 43
-
52
[4]
Productively Frechet spaces
Jordan, F
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Mississippi, Dept Math, University, MS 38677 USA
Univ Mississippi, Dept Math, University, MS 38677 USA
Jordan, F
Mynard, F
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Mississippi, Dept Math, University, MS 38677 USA
Univ Mississippi, Dept Math, University, MS 38677 USA
Mynard, F
[J].
COMPTES RENDUS MATHEMATIQUE,
2002,
335
(03)
: 259
-
262
[5]
FACTORIZATION IN FRECHET SPACES
SUMMERS, WH
论文数:
0
引用数:
0
h-index:
0
SUMMERS, WH
[J].
STUDIA MATHEMATICA,
1971,
39
(02)
: 209
-
&
[6]
PRODUCTS OF FRECHET SPACES
HARLEY, PW
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV S CAROLINA,COLUMBIA,SC 29208
UNIV S CAROLINA,COLUMBIA,SC 29208
HARLEY, PW
[J].
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY,
1972,
19
(02):
: A378
-
A378
[7]
Surjectivity in Frechet Spaces
Ivanov, Milen
论文数:
0
引用数:
0
h-index:
0
机构:
Radiant Life Technol Ltd, Nicosia, Cyprus
Radiant Life Technol Ltd, Nicosia, Cyprus
Ivanov, Milen
Zlateva, Nadia
论文数:
0
引用数:
0
h-index:
0
机构:
St Kliment Ohridski Univ Sofia, Fac Math & Informat, 5,James Bourchier Blvd, Sofia 1164, Bulgaria
Radiant Life Technol Ltd, Nicosia, Cyprus
Zlateva, Nadia
[J].
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,
2019,
182
(01)
: 265
-
284
[8]
PRODUCTS OF FRECHET SPACES
KENDRICK, CT
论文数:
0
引用数:
0
h-index:
0
KENDRICK, CT
[J].
MATHEMATISCHE NACHRICHTEN,
1975,
65
: 117
-
123
[9]
Productively Frechet spaces
Jordan, F
论文数:
0
引用数:
0
h-index:
0
机构:
Georgia So Univ, Dept Math Sci, Statesboro, GA 30458 USA
Georgia So Univ, Dept Math Sci, Statesboro, GA 30458 USA
Jordan, F
Mynard, F
论文数:
0
引用数:
0
h-index:
0
机构:
Georgia So Univ, Dept Math Sci, Statesboro, GA 30458 USA
Georgia So Univ, Dept Math Sci, Statesboro, GA 30458 USA
Mynard, F
[J].
CZECHOSLOVAK MATHEMATICAL JOURNAL,
2004,
54
(04)
: 981
-
990
[10]
κ-Frechet Urysohn spaces
Liu, C
论文数:
0
引用数:
0
h-index:
0
机构:
Ohio Univ, Dept Math, Zanesville, OH 43701 USA
Liu, C
Ludwig, LD
论文数:
0
引用数:
0
h-index:
0
机构:
Ohio Univ, Dept Math, Zanesville, OH 43701 USA
Ludwig, LD
[J].
HOUSTON JOURNAL OF MATHEMATICS,
2005,
31
(02):
: 391
-
401
←
1
2
3
4
5
→